# SDR GTIA2019052403369

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 11,652 hours, 4,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L1 EMER DOOR ASSIST BOTTLE IAW AMM 52-10-00.
